# SDR DXTA2010122204372

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 8,708 hours, 6,987 cycles
- Engine: Pwa PW545A
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Frozen
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING, DISCOVERED RUDDER FROZEN. TAXIED BY BRAKING ONLY. ONLY ABLE TO MOVE RUDDER AFTER APPROX 15 MINUTES ON GROUND.  INSPECTED FUSELAGE STINGER FAIRING DRAIN HOLE AND FOUND TO BE CORRECT SIZE IAW SL 53-05.  REMOVED STINGER FAIRING AND BELLY ACCESS PANEL 321 ADC & INSPECTED RUDDER CABLE PATH AND FOUND NO SIGN OF DAMAGE OR OBSTRUCTION.  REINSTALLED REMOVED PANEL AND FAIRING.  VERIFIED RUDDER TO MAKE FULL TRAVEL FROM PILOT AND CO-PILOT RUDDER PEDALS WITH NO DEFECTS NOTED. MX PERFORMED IAW MM 27-20-00.
